Expired medicine given

Patient

Q: I gave nutrolin b powdered syrup for my son.after that I noticed it should be used within 10 days after reconstitution.But it was 1year over.is it dangerous.i am scarred

Symptoms:  Na
Doctor

A:   Thank you for writing to us.

I do not think this would cause a long-term issue. The reason to use it as soon as possible would be that vitamin B is degraded quickly. This will cause it to be ineffective.

I do not think that it can cause any infection as the infection caused by it would have shown up very early. If you want to be absolutely sure, you can talk to a Doctor or prepare the syrup again and get it tested for any problems.

I hope this helps you.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews